Jump to content
CrazyBoards.org

Recommended Posts

;)

Well Topamax never did that for me.. Good for you and your partner!( I hope you have one , or what a waste!)

I did have a reduction in appetite  and an increase in energy at 150 mg that I am at now. So good luck

Frosty...

Link to comment
Share on other sites

interesting.

if anything - topamax has reduced my sex drive, i no longer want to eat much and when i do i feel sick.  i dont necessarily get tired, but when i DO go to sleep i can sleep anywhere from 8-11hrs.

im also at 300mg.

just goes to show you how differently people react.

ash

Link to comment
Share on other sites

It is weird that my doc will not increase over 150 mg saying that it is the Max. allowable.mmm  I am also on a benzo and celexa 60 mg. Big deal eh?

Probably the more you take theworse you feel and the more sedating it gets?

Frosty

Link to comment
Share on other sites

The RASH????

<{POST_SNAPBACK}>

;) Yea It is a life threatening rash you sometimes get  from lamictal/lamotrigine

I can't remember why now it has been too long. I got it on my nose area and got off of it right away  - cold turkey.

If you are on it you better find out from someone here who knows more.

Frosty

Link to comment
Share on other sites

Not to mention how incredibly dangerous it is to go off of an a/c cold turkey...

"Why You Don't Go Off of ACs Cold Turkey, It Is Much Evilness"

http://www.crazyboards.org/index.php?showtopic=2763

But to get back to the subject...

Substantially increased sexual drives may be an indicator of hypomania.  (Paradoxical reactions are possible with any drug) Best to have a Pdoc check up.

6

Link to comment
Share on other sites

Uhhh, yeah...

Dont ever lie about a med rash...not even for an awesome orgasmic experience...and dont EVER go off of an AC cold turkey...bad news...can cause death...

Topamax has different effects on different people, its one of those meds...like alot of the AC's...but Topamax esspecially, that just effects everyone differently. What may happen to person A may be completely different for person B.

Link to comment
Share on other sites

Topamax at 250mg just makes me a little sleepy during the day and kinda tired at times. But it does help me sleep really well at night. It has probably reduced my sex drive and motivation some, though.

It's working good as a mood stabilizer/anti-cycling agent in addition to Lamictal and Lexapro.

Link to comment
Share on other sites

hi guys,  i just started topamax too and my initial reaction to the first two doses has been an increase in energy and a significant lifting of my mood.... we'll see how it keeps going but this is great! 

different meds for different heads right?... talk about paradoxical reactions.... ;)

Link to comment
Share on other sites

Number one  - my mistake for simply putting a laughing happy face on my post to show it was a joke about the rash and I resent being called stupid for an

innocent mistake.  I think people should have more respect here, especially the

moderating team. The explanation about the rash was truly intended to just be a general explanation about it, that is all. .

Getting off Lamictal Cold Turkey was a decision made by MY Doctor. The alternative is far worse. i am fine and did not have any problems. I would have

been far worse had I stayed on Lamictal. He is not a beleiver is stopping meds , but on a regularly reduced regimen. 

Please forgive my lack of directness and ill attempt at humour but please do not insult my intelligence by attacking me on the boards. If need be please show your disagreement by using more tact and discretion that what has been previously displayed.

FRosty

Link to comment
Share on other sites

Hey Frosty...

Im sure tha Ashl3igh, nor I, think you are stupid...Ashl3igh was simply stating that the 'ACT' of telling a doctor you have a rash was stupid. Not that 'you' as a person is stupid.

The only reason I wanted to re-stress telling untruths to your doc, and/or stopping meds...is because some people do see that info, and DONT REALISE ITS A JOKE. they may take it literal.

Noone was meaning to attack you...just to let everyone know the dangers of stopping meds and all that yuckiness...ok...Lisa

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...